MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER®AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER®AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLA280300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/28/2020
Type of Reportable Event Death
Event or Problem Description
On (b)(6) 2015, this patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder®aaa endoprosthesis.On (b)(6) 2020, the patient was admitted to the hospital after coffee-ground vomitus and abdominal pain.Work up revealed increased size in the infrarenal aortic aneurysm along with an endoleak of undisclosed type.The recommendation was for conservative management by the vascular team.On (b)(6) 2020, the patient expired.The cause of death was not reported to gore.
 
Additional Manufacturer Narrative
B2 outcomes attributed to adverse event: death, date of patient death: (b)(6) 2020 h1 / h2 type of reportable event: death.

Brand Name
GORE® EXCLUDER®AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
douglas rhodes
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12463226
Report Number2953161-2021-01091
Device Sequence Number1245125
Product Code MIH
UDI-Device Identifier00733132618781
UDI-Public00733132618781
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model NumberPLA280300
Device Catalogue NumberPLA280300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization;
Patient SexMale
Patient Weight85 KG
Patient RaceWhite